MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86233
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during inspection, four endotracheal tube's 15mm connectors were disconnected from the tube inside the individual packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 - concomitant products: 86233 - 86233 2.5mm basic cfls murphy non dehp (lot#24e1134jzx); 86233 - 86233 2.5mm basic cfls murphy non dehp (lot#24e1134jzx); 86233 - 86233 2.5mm basic cfls murphy non dehp (lot#24e1134jzx).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20620099
Report Number2936999-2024-01707
Device Sequence Number7452720
Product Code BTR
UDI-Device Identifier10884521797253
UDI-Public10884521797253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86233
Device Catalogue Number86233
Device Lot Number24E1134JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/06/2024
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexUnknown